- Volume 20, Number 3 (2014), 1454-1483.
Sojourn measures of Student and Fisher–Snedecor random fields
Limit theorems for the volumes of excursion sets of weakly and strongly dependent heavy-tailed random fields are proved. Some generalizations to sojourn measures above moving levels and for cross-correlated scenarios are presented. Special attention is paid to Student and Fisher–Snedecor random fields. Some simulation results are also presented.
Bernoulli, Volume 20, Number 3 (2014), 1454-1483.
First available in Project Euclid: 11 June 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Leonenko, Nikolai; Olenko, Andriy. Sojourn measures of Student and Fisher–Snedecor random fields. Bernoulli 20 (2014), no. 3, 1454--1483. doi:10.3150/13-BEJ529. https://projecteuclid.org/euclid.bj/1402488946